# SDR AALA202308040001

- Difficulty date: August 4, 2023
- Submitted: August 4, 2023
- Operation: General aviation
- Aircraft: N770AN
- Make and model: Boeing 777223
- System (JASC): 5530 · Vertical Stabilizer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON MAY 12TH FOUND AMERICAN AIRLINES 777-200 TAIL# 7AA WITH LARGE AREA OF DELAMINATION ON VERTICAL STABILIZER. TODAY AUG 4TH FOUND AMERICAN AIRLINES TAIL# 7AB WITH DELAMINATION ON VERTICAL STABILIZER.....WAS INFORMED OF ANOTHER AMERICAN AIRLINES 777 WITH THE SAME ISSUE IN JULY IN JFK BUT I WAS UNABLE TO CONFIRM.
